# SDR SWAA2023102710639

- Difficulty date: October 14, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 50,130 hours, 30,347 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR VAPOR BARRIER CRACKED; APPROXIMATELY 19 INCHES LONG (EXCEEDING SRM LENGTH LIMIT).<[01] APPLIED REPAIR AT L\H VAPOR BARRIER REAR SIDE PER B737 SRM 57-10-10-2R-2;SRM 51-70-04-2R-10 AND SRM 51-70-04-2R-0 PARAGRAPH 4.N.2 AND PARAGRAPH 4.L.7 MATERIAL USED RESIN EY 3804 PO# 2040614 FIBER GLASS PO#1690463 TOOL USED TEMPERATURE CONTROLLER ID 34748712 DUE DATE 06-07-24. RESTORED FINISH TO FORWARD AND AFT SIDES OF VAPOR BARRIER AS PER B 737 AMM 51-21-81-370-802 ANDD AMM 51-21-72-370-804;[02] RII. VERIFIED REPAIR AT L\H VAPOR BARRIER
